# SDR SWAA116579

- Difficulty date: September 19, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N329SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23693
- Aircraft time: 76,358 hours, 68,093 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547978
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND CREASE BEAM WEB CORRODED BETWEEN BS 460 TO BS 480, LBL 67.  REMOVED AND REPLACED WEB PER SRM.
